What medication is making my nose bleeds and my heart rate high

Home > Groups > Nosebleed > What medication is making my nose bleeds and my heart rate high
  • What makes my nose bleed and my heart race around 100 or higher

    Question created 1 year 9 months ago

Answers

  • RE: "What medication is making my nose bleeds and my heart rate high"

    I couldn't tell you for sure. All I can tell you is that when I was put on too high of a dose of Losartan. My blood pressure just got higher and higher the more it was increased. I was accidentally put on way too much. But anyway, it never did do a very good job of controlling my blood pressure. In fact when I was taken off Losartan and Lisinopril. My blood pressure went down. I was so happy. I had lost quite a bit of weight though and was on a healthy diet so I probably didn't need nearly so much blood pressure meds anymore. Wish they could've figured that out before I had so many side effects. But that's another story.

    1 like -

    asked 1 year 9 months ago

Follow the Question

Log in or register to follow the question

Answer this Question

Log in or register to answer this question.

0 likes